# SDR TSAA20211117048

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL UNDER ANCHOR NUT @ STA 5008+2" BETWEEN STR 25L-26L REMOVED I.A.W. B.737-300 SRM REV 125 CH 51-10-02. NOMINAL THICKNESS:0.020", REMAINING THICKNESS:0.008". MATERIAL REMOVAL OF 0.012" IS NOT WITHIN ALLOWABLE LIMIT OF 0.002" I.A.W. B.737-300 SRM REV 125 CH 53-00-04 FIG 101 DETAIL II. REPLACED WITH MADE REPAIR PART FABRICATED AND INSTALLED I.A.W. B.737-300 SRM REV 125 CH 51-30-01 AND 51-40-02 MATERIAL ID I.A.W. B.737-300 SRM REV 125 CH 53-330-04 FIG 1.
